Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The algebraic character of a class of harmonic functions in three variables

Author: P. M. Pepper
Journal: Proc. Amer. Math. Soc. 1 (1950), 90-98
MSC: Primary 31.0X
MathSciNet review: 0035879
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergmann, Zur Theorie der algebraischen Potentialfunktionen des dreidimensionalen Raumes. II, Math. Ann. 101 (1929), no. 1, 534–558 (German). MR 1512550, 10.1007/BF01454858
  • [2] Stefan Bergman, Classes of solutions of linear partial differential equations in three variables, Duke Math. J. 13 (1946), 419–458. MR 0018323
  • [3] L. Kronecker, Zur Theorie der Elimination einer Variablen aus zwei algebraische Gleichungen, Berlin, 1881, pp. 535-600.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society